# SDR FDKA200610290

- Difficulty date: October 12, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 12,139 hours, 11,705 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6115 MCO.  CREW REPORTED, STRONG BURNING SMELL IN FLT OFF OF ENGINE BLEEDS.  MX TIGHTENED RECIRCULATION FAN DUCTING.  OP'S CHECK NORMAL.
